Me - Mid 30's normally very healthy.
Last April severe headache I treated it like it was a migraine at first with no relief. Within a week or so very tachy. I've seen 2 neurologist, cardiologist, allergist and endrocrinologist.
Symptoms: constant headache, tachy, elevated BP (although now it at times will dip very low when standing), alternating pallor and flushing of skin, fatigue, dizziness, I'm either too hot or too cold, sometimes shakiness.
MRIs of head and neck normal except small bulge in lower C-spine.
Cardio put on Metapropolol for tachyness - Dx sinus tach
After beginning med blood pressure started rising 4 increases in med since April - due for another raise again. Blood pressure is usually high even on med, but will have several days where it will dip down very low (especially when standing) On those days I can be very dizzy when going from sitting to standing position, turning quickly, sneezing, etc. Also, vision changes (black blobs in vision) Blood pressure was normal before beginning med.
Was tested for carcinoids, pheos, thyroid, diabetes, MRA of carotids, CT abdomen
Flushing and pallor can also come and go. Flushing usually occurs when sitting or bent over and pallor upon standing.
The only test that gave some indication there might be an answer is my adrenaline levels (metanephrine, normetanephrines) which were elevated significantly (not significant enough for pheo). And Endo said metaprolol may artificially elevate levels. Although my symptoms sound consistant with high adrenaline output.
I am not having panic attacks and am not depressed (although this constant headache wears on me) The only med I take is listed above.
Has anyone else had the same problem and could give me another direction to look. I'm thinking about asking about a tilt table test for orthostatic hypotension.
Thank you for any of your input
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?